# SDR AALA202511194180

- Difficulty date: October 29, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,702 hours, 40,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: D5347043620800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON UPPER SPLICE O/B SIDE ON LOWER SILL AT LEVEL FR66 STRG 23L. MEASURES OF CORROSION ARE: L= 0.525 INCH, W= 0.260 INCH, D= 0.018 INCH. MAINTENACE REPLACED UPPER SPLICE OUTBOARD POSITION LOCATED ON LOWER SILL ON FR66 AT LEVEL OF STRG 23L IAW A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001 AND DRAWING E53474250.
